# SDR QXEA2011092900909

- Difficulty date: September 23, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 156, FLANGES STR 27P TO 32P ARE CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-02 AND RD 8/4-53-2344.  FOUND CORROSION BEYOND LIMITS ON FRAME FLANGE BETWEEN STR 28P AND 29P.  MINIMUM REMAINING THICKNESS .037" CONFIRMED CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-2344.  FABRICATED NEW FLANGE IAW RD 8/4-53-017.  REMOVED DAMAGED FLANGE, PREPARED NEW PART AND INSTALLED NEW FLANGE IAW RD 8/4-53-017. TREATED AND RESTORED FINISH IAW RD 8/4-53-017.
